# SDR UIEA2019052604296

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,477 hours, 16,971 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Part number: 1EN616
- Condition: Faulty
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT UNLOCKED ONCE LANDED. ( REMOVED AND REPLACED RAT UP LIMIT SW S369 PER AMM 29-21-17. ACCOMPLISHED RAT SYSTEM TEST OK. AMM  29-21-00. )
